Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Formulas for integrals of products of associated Legendre or Laguerre functions


Author: James Miller
Journal: Math. Comp. 17 (1963), 84-87
MSC: Primary 33.27
MathSciNet review: 0147684
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33.27

Retrieve articles in all journals with MSC: 33.27


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1963-0147684-9
Article copyright: © Copyright 1963 American Mathematical Society